# SDR REXA2018112891132

- Difficulty date: October 29, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5751 · Ailerons
- Part: Access Panel
- Part number: LL670130564
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LOWER ACCESS PANEL 599BB IS CHAFFED. REMOVED DAMAGE IAW CRJ 900 SRM 51-12-00. FOUND TO BE WITHIN LIMITS IAW CRJ 900 SRM 57-61-01. RESTORED TO FINISH IAW CRJ 900 SRM 51-25-16  AAR SM-58
